I. Bárány and D. Larman, Convex bodies, economic cap coverings, random polytopes, Mathematika, vol.21, issue.02, pp.274-291, 1988.
DOI : 10.1007/BF00534188

C. Buchta and M. Reitzner, Equiaffine inner parallel curves of a plane convex body and the convex hulls of randomly chosen points. Probability Theory and Related Fields, pp.385-415, 1997.

B. Chazelle, The Discrepancy Method: Randomness and Complexity, 2000.
DOI : 10.1017/CBO9780511626371

K. L. Clarkson, New applications of random sampling in computational geometry, Discrete & Computational Geometry, vol.17, issue.2, pp.195-222, 1987.
DOI : 10.1007/BF02187879

K. L. Clarkson and P. W. Shor, Applications of random sampling in computational geometry, II, Discrete & Computational Geometry, vol.1, issue.5, pp.387-421, 1989.
DOI : 10.1007/BF02187740

N. Dafnis, A. Giannopoulos, and O. Gúedon, On the isotropic constant of random polytopes, Advances in Geometry, vol.10, issue.2, pp.311-322, 2010.
DOI : 10.1515/advgeom.2010.009

URL : https://hal.archives-ouvertes.fr/hal-00795416

H. Edelsbrunner, Algorithms in combinatorial geometry. EATCS monographs on theoretical computer science, 1987.

B. Efron, The convex hull of a random set of points, Biometrika, vol.52, issue.3-4, pp.331-343, 1965.
DOI : 10.1093/biomet/52.3-4.331

M. Meckes, V. D. Milman, and A. Pajor, Monotonicity of volumes of random simplices In: Recent Trends in Convex and Discrete Geometry Isotropic position and inertia ellipsoids and zonoids of the unit ball of a normed n-dimensional space Lecture Notes in Math, AMS Special Session In: Geometric aspects of functional analysis, vol.1376, pp.1987-8864, 1989.

F. P. Preparata and M. I. Shamos, Computational geometry: an introduction. Texts and monographs in computer science, 1990.
DOI : 10.1007/978-1-4612-1098-6

L. Rademacher, ON THE MONOTONICITY OF THE EXPECTED VOLUME OF A RANDOM SIMPLEX, Mathematika, vol.88, issue.01, pp.77-91, 2012.
DOI : 10.2307/2689482

M. Reitzner, The combinatorial structure of random polytopes, Advances in Mathematics, vol.191, issue.1, pp.178-208, 2005.
DOI : 10.1016/j.aim.2004.03.006

M. Reitzner, Random Polytopes, New perspectives in stochastic geometry, pp.45-75, 2010.
DOI : 10.1093/acprof:oso/9780199232574.003.0002

URL : https://hal.archives-ouvertes.fr/hal-00758686

R. Schneider and W. Weil, Stochastic and integral geometry Probability and its Applications, 2008.

V. H. Vu, Sharp concentrations of random polytopes Geometric And Functional Analysis, pp.1284-1318, 2004.